Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Dark brown discharge after surgical abortion, please help

Hi, I had a surgical abortion about 2.5 weeks ago. At first, I only had light red spotting for 3 days then the discharge became heavier and consistently darker. Before the procedure, I was also diagnosed with a UTI and given antibiotics , which I took according to directions. Now, I m still having moderate dark brown discharge and it is worrying me. Can anyone give me advice on what I should do? I am a student and it s tough to schedule doc appts and quite costly as well. Thanks
Asked On : Tue, 15 Mar 2011
Answers:  1 Views:  1389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Radiologist 's  Response
Welcome to surgical abortion bleeding lasts anywhere from 3 days to 5 weeks after the procedure. If the amount of bleeding increases, or if the color of the discharge changes back to a bright red, indicating 'new' bleeding, you should call your Doctor to be checked.small clots are ok, like a quarter or grape size.bleeding should be no heavier that a heavy flow period at worst.Please see a doctor if pain, increased bleeding,dizziness,etc,,are seen.Also you can do a scan of the pelvis to check if abortion was complete.
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor